Heyyy everyone! Today is my fifth day on Accutane/Amnesteem and a few side effects are beginning to occur. I haven't started to experience the most common side effect, which is chapped lips, but I do feel like I have a sunburn all over my body. It hurts... especially on my face.
Before starting Accutane/Amnesteem, I had allergic contact dermatitis. It was a rash that was mostly on my fingers and hands. I found out it was caused by bleach because it would "flare up" after staying in hotels, where they use a lot of bleach to sanitize. After staying at hotels, my rash would be ALL OVER my body (my neck, ears, face, arms, and a little on my legs). At home, I was also using a little bleach to wash my sheets and towels. After I found out bleach was the culprit, I washed all my towels and sheets and steered clear of bleach, and my skin has gotten better. I do work at a tanning salon and clean the beds with a strong disinfectant, so my rash will randomly appear after working with harsh chemicals. It was pretty much gone... and then the third day on Amnesteem my rash came back. It is weird because it is only on my fingers, the tops of my hands, and on my arms to my elbows. It's so bad thought, and I know it's from the Amnesteem. Has anyone experienced this type of rash on Accutane? What should I put on it? I have just been using Eucerin... but it's not doing much. It's sooo itchy (but I don't itch it) and uncomfortable.
I have also noticed that the inside of my nose is really dry! It hurts. It hasn't bled yet, but I have been putting aquaphor inside my nostrils.
My eyes have also been more dry than usual.
Oh! And I have been having mild headaches. But if I take a tylenol, it will go away. Every headache I have had has been mild, and it hurts right behind my forehead, on both sides. Do you think my dose may be too high (I take 40mg a day and I am 5'6 and weigh about 135)? I take my pill around 8 with dinner, and my headaches start about the time I go to bed, which is usually around 10. Is this bad? I will tell my doctor at my next visit, but has anyone else experienced mild headaches?
And for my pimples... They haven't gotten worse or better. Hopefully they won't get worse
Anyways... Right now I really wish I was a guy and didn't have to worry about wearing makeup over my dry skin, or shaving my "sun burnt" legs, or most importantly I don't have to worry about getting pregnant while on Accutane. I really wish I didn't have to wear makeup, but I know I would scare people without it lol. And on that note, does anyone know any good makeup to wear while on Accutane? I am currently using MAC studio fix fluid, but it making my dry skin look worse.
Thanks for any replies